MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that the receiver initialized without a manual restart on (b)(6) 2017.There was no report injury or medical intervention.No additional patient or event information is available.The device has been received for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Performed receiver download review.The unit displays initialization screen and continuously resets without displaying trend graph or date/time set.The reported event of initializing screen without manual restart was confirmed during log review.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6286312
Report Number3004753838-2017-08849
Device Sequence Number1226233
Product Code MDS
UDI-Device Identifier00386270000262
UDI-Public(01)00386270000262(241)MT22719-PNK(10)5220389(17)NA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTR-GF-PNK
Device Lot Number5220389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2017
Supplement Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight57